# SDR HEEA064745

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Collective Tube
- Part number: 212076151101
- Condition: Mismanufactured
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION, UPPER INSERT FOUND TO BE INDEXED WRONG.
